# SDR AALA202509052245

- Difficulty date: September 3, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 29,795 hours, 12,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT AFT FLIGHT ATTENDANT JUMP SEAT IS INOPERABLE.   INSPECTED AND CHECKED AFT FLIGHT ATTENDANT LEFT HAND JUMP SEAT, PER AMM 25-64-00. FOUND FLASHLIGHT OPERATIVE AND HOLDER GOOD. NO DEFECTS NOTED.
